BibTeX record journals/ijsysc/WangXZY17

download as .bib file

@article{DBLP:journals/ijsysc/WangXZY17,
  author    = {Guopeng Wang and
               Huiling Xu and
               Xiaokai Zhai and
               Juan Yao},
  title     = {{N-D} representation and generalised Kalman-Yakubivich-Popov lemma
               of spatially interconnected systems with interconnected chains},
  journal   = {Int. J. Syst. Sci.},
  volume    = {48},
  number    = {15},
  pages     = {3160--3171},
  year      = {2017},
  url       = {https://doi.org/10.1080/00207721.2017.1367431},
  doi       = {10.1080/00207721.2017.1367431},
  timestamp = {Wed, 22 Jul 2020 22:00:28 +0200},
  biburl    = {https://dblp.org/rec/journals/ijsysc/WangXZY17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics